MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT300
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: (b)(6) 2018 is provided as this is the date the rotation of the lens was diagnosed.Explant date: if explanted; give date: not applicable (n/a).The lens remains implanted.The intraocular lens (iol) is not returning for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempt has been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
Reportedly, the subject's left eye (os) zct300 intraocular lens (iol) was 177 degrees at their repositioning surgery on (b)(6) 2018, but noted to be at 165 degrees during follow-up visit on (b)(6) 2018 (12 degree rotation).The subject is doing well.No visual complaints and no additional repositioning are planned at this time.Uncorrected visual acuity (va) was 20/25 ou.And best-corrected va results were 20/15 right eye (od), 20/20 left eye (os) and 20/15 for both eyes (ou).No additional information provided.This report pertains to the left eye (os).A separate report (mfr# 3011852734-2018-00108) has been submitted to right eye (od).
 
Additional Manufacturer Narrative
Additional information received indicated that intraocular lens (iol) axis for the left eye was measured at 180 degrees at the subject's 6-month study visit.The implant date was also provided (b)(6) 2018.At this time, there is no indication that any other intervention has been planned or performed.If implanted, give date: (b)(6) 2018.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information received reported that at the subjects 1-year study visit, the iol axis in the left eye was measured as follows: os: 176 degrees (04 degrees from 6-month visit location of 180 degrees) there is no planned interventions as a result of the new rotation.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
santa ana CA 92705
MDR Report Key7631996
Report Number9614546-2018-00602
Device Sequence Number1872008
Product Code HQL
UDI-Device Identifier05050474553279
UDI-Public(01)05050474553279(17)200722
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/22/2019
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date07/22/2020
Device Model NumberZCT300
Device Catalogue NumberZCT300U175
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 05/25/2018
Supplement Date Received by Manufacturer07/09/2018
01/29/2019
Initial Report FDA Received Date06/22/2018
Supplement Report FDA Received Date08/07/2018
02/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Date Report Sent to FDA01/01/2005